# SDR KCSA201711281081

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,194 hours, 25,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 OTBD FLAP SUPPORT FITTING TOP BOLT HOLE CORRODED.
